# SDR AALA202112270989

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 62,385 hours, 30,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E LAVATORY SMOKE DETECTION ELECTRONIC CENTRALIZED AIRCRAFT MONITOR FALSE WARNING. PERFORMED SATISFACTORY TEST OF LAVATORY SMOKE DETECTION SYSTEM NO FAULTS NOTED AT THIS TIME PER AMM 26-17-00.
